# SDR 98ZZZX2130

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8701D
- Make and model: Piper PA-22-160
- Aircraft serial: 225882
- Engine: Lyc O320B2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: SL78027
- Condition: Failed
- Location: Connect Rod
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS ONE OUT OF EIGHT NEW CONNECTING ROD BOLTS STRETCHED AND DECREASED IN DIAMETER WHEN BEING TORQUED TO OEM SPECIFICATION DURING ENGINE OVERHAUL.  ALL EIGHT BOLTS ARE 'NOT' BEING PUT INTO SERVICE.  BOLT WOULD NOT TORQUE TO OEM SPECIFICATIONS.
